American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Turgay Bayraktar. Asymptotic normality of linear statistics of zeros of random polynomials. Proc. Amer. Math. Soc. 145 (2017) 2917-2929.
Abstract, references, and article information   
View Article: PDF

[2] Rabi Bhattacharya and Lizhen Lin. Omnibus CLTs for Fr\'echet means and nonparametric inference on non-Euclidean spaces. Proc. Amer. Math. Soc. 145 (2017) 413-428.
Abstract, references, and article information   
View Article: PDF

[3] Péter Kevei and David M. Mason. On the Breiman conjecture. Proc. Amer. Math. Soc. 144 (2016) 4043-4053.
Abstract, references, and article information   
View Article: PDF

[4] Ivan Nourdin, David Nualart and Giovanni Peccati. Strong asymptotic independence on Wiener chaos. Proc. Amer. Math. Soc. 144 (2016) 875-886.
Abstract, references, and article information   
View Article: PDF

[5] Ivan Nourdin and Giovanni Peccati. The optimal fourth moment theorem. Proc. Amer. Math. Soc. 143 (2015) 3123-3133.
Abstract, references, and article information   
View Article: PDF

[6] Andrew R. Wade and Chang Xu. Convex hulls of planar random walks with drift. Proc. Amer. Math. Soc. 143 (2015) 433-445.
Abstract, references, and article information   
View Article: PDF

[7] Arka P. Ghosh, Reza Rastegar and Alexander Roitershtein. On a directionally reinforced random walk. Proc. Amer. Math. Soc. 142 (2014) 3269-3283.
Abstract, references, and article information   
View Article: PDF

[8] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information   
View Article: PDF

[9] B. Yang and H. Xiao. Law of large numbers under the nonlinear expectation. Proc. Amer. Math. Soc. 139 (2011) 3753-3762. MR 2813405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] José A. Adell and A. Lekuona. Rates of convergence for the iterates of Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 1011-1021. MR 2566567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. N. Lahiri and A. Chatterjee. A Berry-Esseen theorem for hypergeometric probabilities under minimal conditions. Proc. Amer. Math. Soc. 135 (2007) 1535-1545. MR 2276664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Magda Peligrad, Sergey Utev and Wei Biao Wu. A maximal $\mathbb{L}_{p}$-inequality for stationary sequences and its applications. Proc. Amer. Math. Soc. 135 (2007) 541-550. MR 2255301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Qi-Man Shao and Zhong-Gen Su. The Berry-Esseen bound for character ratios. Proc. Amer. Math. Soc. 134 (2006) 2153-2159. MR 2215787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Igor Rivin. Symmetrized Chebyshev polynomials. Proc. Amer. Math. Soc. 133 (2005) 1299-1305. MR 2111935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wei Biao Wu. Fourier transforms of stationary processes. Proc. Amer. Math. Soc. 133 (2005) 285-293. MR 2086221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. A. Fridy, R. A. Goonatilake and M. K. Khan. On Berry-Esseen bounds of summability transforms. Proc. Amer. Math. Soc. 132 (2004) 273-282. MR 2021271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ana Meda. Conditional weak laws in Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2597-2609. MR 1974661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Frank N. Proske and Madan L. Puri. Central limit theorem for Banach space valued fuzzy random variables. Proc. Amer. Math. Soc. 130 (2002) 1493-1501. MR 1879975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Patrice Bertail, Anthony Gamst and Dimitris N. Politis. Moderate deviations in subsampling distribution estimation. Proc. Amer. Math. Soc. 129 (2001) 551-557. MR 1707507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Emmanuel Lesigne. Almost sure central limit theorem for strictly stationary processes. Proc. Amer. Math. Soc. 128 (2000) 1751-1759. MR 1641132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Elizabeth Housworth and Qi-Man Shao. On central limit theorems for shrunken random variables. Proc. Amer. Math. Soc. 128 (2000) 261-267. MR 1625761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mark Finkelstein, Howard G. Tucker and Jerry Alan Veeh. Extinguishing the distinguished logarithm problems. Proc. Amer. Math. Soc. 127 (1999) 2773-2777. MR 1600140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Léonard Gallardo. A central limit theorem for Markov chains and applications to hypergroups. Proc. Amer. Math. Soc. 127 (1999) 1837-1845. MR 1476127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Katusi Fukuyama and Shigeru Takahashi. The central limit theorem for lacunary series. Proc. Amer. Math. Soc. 127 (1999) 599-608. MR 1468191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Makagon and A. G. Miamee. Weak law of large numbers for almost periodically correlated processes . Proc. Amer. Math. Soc. 124 (1996) 1899-1902. MR 1327025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ilan Vardi. The limiting distribution of the St.\ Petersburg game . Proc. Amer. Math. Soc. 123 (1995) 2875-2882. MR 1322939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jacek Wesołowski. The Lyapounov central limit theorem for factorizable arrays . Proc. Amer. Math. Soc. 122 (1994) 565-574. MR 1254859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mark M. Meerschaert. Pseudomoments for generalized domains of attraction . Proc. Amer. Math. Soc. 113 (1991) 1071-1075. MR 1055775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia